# SDR 96ZZZM1382

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51YV
- Make and model: Beech 1900D
- Aircraft serial: UE51
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL, THE RIGHT ENGINE LOST OIL PRESSURE AND THE ENGINE QUIT RUNNING.  AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
